American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57.47) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 29 of 29 found      Go to page: 1

[1] John David Miller. Finite groups acting on spheres . Proc. Amer. Math. Soc. 32 (1972) 289-293. MR 0288783.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] L. S. Husch. A topological characterization of the dilation in $E\sp{n}$ . Proc. Amer. Math. Soc. 28 (1971) 234-236. MR 0283821.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Reinhard Schultz. The nonexistence of free $S\sp{1}$ actions on some homotopy spheres . Proc. Amer. Math. Soc. 27 (1971) 595-597. MR 0271985.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Bruce Conrad. Extending free circle actions on spheres to $S\sp{3}$ actions . Proc. Amer. Math. Soc. 27 (1971) 168-174. MR 0275470.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] R. E. Stong. Equivariant bordism and Smith theory. II . Trans. Amer. Math. Soc. 162 (1971) 317-326. MR 0287576.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] H. T. Ku, L. N. Mann, J. L. Sicks and J. C. Su. Degree of symmetry of a homotopy real projective space . Trans. Amer. Math. Soc. 161 (1971) 51-61. MR 0282377.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] R. E. Stong. Equivariant bordism and Smith theory . Trans. Amer. Math. Soc. 159 (1971) 417-426. MR 0287575.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Hsu-tung Ku and Mei-chin Ku. Free differentiable actions of $S\sp{1}$ and $S\sp{3}$ on homotopy spheres . Proc. Amer. Math. Soc. 25 (1970) 864-869. MR 0264697.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Peter Orlik and Frank Raymond. Actions of the torus on $4$-manifolds. I . Trans. Amer. Math. Soc. 152 (1970) 531-559. MR 0268911.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Glen E. Bredon. Another exotic action on $E\sp{n}$ . Proc. Amer. Math. Soc. 25 (1970) 437-438. MR 0258059.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Michael Shub and R. F. Williams. Future stability is not generic . Proc. Amer. Math. Soc. 22 (1969) 483-484. MR 0242193.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Hsu-tung Ku. A note on semifree actions of $S\sp{1}$ on homotopy spheres . Proc. Amer. Math. Soc. 22 (1969) 614-617. MR 0264696.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Hsu-tung Ku and Mei-chin Ku. A note on the index of a $G$-manifold . Proc. Amer. Math. Soc. 22 (1969) 600-602. MR 0248875.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Hsu-tung Ku and Mei-chin Ku. On the nonexistence of free differentiable $S\sp{3}$-actions on homotopy spheres . Proc. Amer. Math. Soc. 21 (1969) 101-103. MR 0236949.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] H. T. Ku, L. N. Mann, J. L. Sicks and J. C. Su. Degree of symmetry of a product manifold . Trans. Amer. Math. Soc. 146 (1969) 133-149. MR 0250340.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Hsu-tung Ku and Mei-chin Ku. Free differentiable actions of $S\sp{1}$ and $S\sp{3}$ on homotopy $11$-spheres . Trans. Amer. Math. Soc. 138 (1969) 223-228. MR 0238354.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Frank Raymond. Classification of the actions of the circle on $3$-manifolds . Trans. Amer. Math. Soc. 131 (1968) 51-78. MR 0219086.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Wu-yi Hsiang and J. C. Su. On the classification of transitive effective actions on Stiefel manifolds . Trans. Amer. Math. Soc. 130 (1968) 322-336. MR 0221529.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Hsin Chu. On the existence of slices for transformation groups . Proc. Amer. Math. Soc. 18 (1967) 513-517. MR 0212126.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] R. F. Williams. The construction of certain $0-$dimensional transformation groups . Trans. Amer. Math. Soc. 129 (1967) 140-156. MR 0212127.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] D. Montgomery and C. T. Yang. Differentiable actions on homotopy seven spheres . Trans. Amer. Math. Soc. 122 (1966) 480-498. MR 0200934.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] L. N. Mann. Differentiable actions of compact abelian Lie Groups on $S\sp{n}$ . Proc. Amer. Math. Soc. 16 (1965) 480-484. MR 0175996.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] L. N. Mann and J. C. Su. Actions of elementary $p$-groups on manifolds . Trans. Amer. Math. Soc. 106 (1963) 115-126. MR 0143840.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] J. C. Su. Transformation groups on cohomology projective spaces . Trans. Amer. Math. Soc. 106 (1963) 305-318. MR 0143839.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] R. S. Palais and R. W. Richardson. Uncountably many inequivalent analytic actions of a compact group on $R\sp{n}$ . Proc. Amer. Math. Soc. 14 (1963) 374-377. MR 0148796.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Frank Raymond. The orbit spaces of totally disconnected groups of transformations on manifolds . Proc. Amer. Math. Soc. 12 (1961) 1-7. MR 0141730.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] G. E. Bredon, Frank Raymond and R. F. Williams. $p$-adic groups of transformations . Trans. Amer. Math. Soc. 99 (1961) 488-498. MR 0142682.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Glen E. Bredon. On the structure of orbit spaces of generalized manifolds . Trans. Amer. Math. Soc. 100 (1961) 162-196. MR 0126503.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] P. E. Conner and E. E. Floyd. A note on the action of ${\rm SO}(3)$ . Proc. Amer. Math. Soc. 10 (1959) 616-620. MR 0162884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 29 of 29 found      Go to page: 1